# SDR USAA060068

- Difficulty date: January 17, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN WITH PREVIOUS REPAIR, L/E 38" O/B OF I/B END.  MAJOR REPAIR, UPDATED SDA AS REQUIRED SRM 55-10-01.  DEFECT SIZE: PREVIOUS REPAIR ON SDA FOR LEFT HORIZONTAL REMOVE L/E 38" O/B OF I/B END FLUSH PATCH.
